EconPapers    
Economics at your fingertips  
 

INCREASING RETURNS AND THE DESIGN OF INTEREST RATE RULES

Wei Xiao ()

Macroeconomic Dynamics, 2008, vol. 12, issue 1, 22-49

Abstract: We introduce increasing returns to scale into an otherwise standard New Keynesian model with capital, and study the determinacy and E-stability of equilibrium under Taylor-type interest rate rules. With very mild increasing returns supported by empirical research, the conventional wisdom regarding the design of interest rate rules can be overturned. In particular, the “Taylor principle†no longer guarantees either determinacy or E-stability of the rational expectations equilibrium.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
Working Paper: Increasing Returns and the Design of Interest Rate Rules (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:macdyn:v:12:y:2008:i:01:p:22-49_06

Access Statistics for this article

More articles in Macroeconomic Dynamics from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2020-08-29
Handle: RePEc:cup:macdyn:v:12:y:2008:i:01:p:22-49_06